RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 157, Number 1, Pages 45–48 (Mi dan29789)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A variational method for unbounded regions

L. D. Kudryavtsev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (526 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 23.10.1963

Citation: L. D. Kudryavtsev, “A variational method for unbounded regions”, Dokl. Akad. Nauk SSSR, 157:1 (1964), 45–48

Citation in format AMSBIB
\Bibitem{Kud64}
\by L.~D.~Kudryavtsev
\paper A variational method for unbounded regions
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 157
\issue 1
\pages 45--48
\mathnet{http://mi.mathnet.ru/dan29789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0178238}
\zmath{https://zbmath.org/?q=an:0143.14203}


Linking options:
  • http://mi.mathnet.ru/eng/dan29789
  • http://mi.mathnet.ru/eng/dan/v157/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region”, Math. USSR-Izv., 1:5 (1967), 1131–1151  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019